How do most people wean themselves off of Requip XL?
Weaning off of Requip: How do most... - Restless Legs Syn...
Restless Legs Syndrome
Very slowly and by the smallest increments possible.
Take rests as needed. Be kind to yourself.
The last two weeks will be very difficult for some people-- but that may depend on how long you've been on it ,and what dose.
The higher and longer the greater the challenge! ( Bit like Everest ?😜)
You can do it.
0.25mg every 10-14 days. I used a pill cutter bought from Amazon.
With each reduction the RLS became really bad but then settled for a while. The last 10-14 days was hell on earth. No sleep & constant jerking. Take time off and plan replacement meds & start them a month before you’re due to finish taking Requip.
If you’re on XR consider switching to normal Ropinirole in 0.5mg doses so you can cut them safely. Also raise serum ferritin above 100 and check you’re not on other meds that worsen RLS like anti depressants, anti histamines ( and Benadryl).
Try CBD oil..I finally did..and it works!!! I went off off Ropinerole and antidepressants and am now taking 1-2 CBD oil capsules an hour before bed. No more being fearful of no sleep
What brand of CBD oil, what type, where do you get. I will try anything as I feel I am facing augmentation with everything else I have been on. Thanks.
not sure what augmentation is, but my son ordered it from Vancouver as I was desperate as well. I havent been able to hold down a job for 5 years now. the company is called Birch and Fog SLEEP. It has no THC in it and I could cry now for the rest I am getting instead of crying in frustration and wanting to cut my legs off!!
Not what you're looking for?
You may also like...
and last pramipexole for me since i started weaning off last October. For me it's been one...
Have successfully weaned myself off Pramipexole. Had been taking Gabapentin alongside for...
Hi I'm now weaned off my SERTRALINE and now trying to wean off pramipexole I'm on 0.88mg 2 at...
to try really helps. I am in the process of weaning off Mirapex.....what a nightmare! Last night...